Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin Questions Fearful

Posted by terra miller on May 14, 2002, at 8:28:20

In reply to Re: Wellbutrin Questions, posted by Fearful on May 14, 2002, at 6:01:24

great news!

i think generally speaking that each increase has return of side effects but not to the extreme as when you just started up. just adjusting.

terra


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:terra miller thread:105915
URL: http://www.dr-bob.org/babble/20020510/msgs/106308.html